# SDR PLGA330952

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351BE
- Make and model: Saab 340B
- Aircraft serial: 340B237
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 630-668
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION AT LAVATORY SEAT TRACK BEAM BETWEEN STATIONS 630 AND 668.  THE CORROSION HOLES WERE CLEANED, TREATED AND REPAIRED IAW SAAB STRUCTURAL REPAIR MANUAL 53-70-60 PAGES 206-207 REVISION DATE MAR 31/94. (W)
